# SDR IXXA9615

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fs 500
- Part time: 61,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE C-CHECK INSPECTION, THE FRAME AT FS 500, LONGERON L35R WAS FOUND DAMAGED.  A REPAIR WAS ACCOMPLISHED PER ATI DRAWING SKA95253-7, REV: IR, DATED 1-20-96 AND WAS APPROVED BY FAA FORM 8110-3.  (X)
